# SDR ZIAA96074

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8041U
- Make and model: Doug DC-8F-54
- Aircraft serial: 45675
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 3 Eng Loop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

MHR - DURING CLIMB-OUT, NR 3 ENGINE FIRE WARNING CAME ON.  SHUT DOWN THE ENGINE, DISCHARGED BOTH RIGHT WING FIRE BOTLES.  RETURNED TO MHR.  INSPECTED ENGINE, FOUND NO EVIDENCE OF FIRE.  INSPECTED FIRE DETECTION SYSTEM AND CLEANED CONNECTOR ON LOWER LOOP.  RESISTANCE AND OPERATION CHECK WERE NORMAL.  REPLACED BOTH RIGHT WING FIRE BOTTLES.  (X)
